Alert archive / Minnesota / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 35, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at Jun 30, 2019, 2:52 PM CDT for 4 counties in Minnesota. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 30, 2019, 2:52 PM CDT (19:52 UTC)
- Expired
- Jun 30, 2019, 3:30 PM CDT
- In force
- 38 min
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Dodge County, MN, Fillmore County, MN, Mower County, MN, Olmsted County, MN
The radar
The La Crosse radar (KARX), 101 km from the middle of the area, began a volume at 19:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 7.9 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3310 J/kg
- Mixed-layer CIN
- -140 J/kg
- Mixed-layer LCL
- 1422 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 162 m²/s²
- 0-3 km storm-relative helicity
- 201 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.5
The text
As transmitted.
256
WUUS53 KARX 301952
SVRARX
MNC039-045-099-109-302030-
/O.NEW.KARX.SV.W.0035.190630T1952Z-190630T2030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service La Crosse WI
252 PM CDT Sun Jun 30 2019
The National Weather Service in La Crosse has issued a
* Severe Thunderstorm Warning for...
Southwestern Olmsted County in southeastern Minnesota...
Northeastern Mower County in southeastern Minnesota...
Southeastern Dodge County in southeastern Minnesota...
Southwestern Fillmore County in southeastern Minnesota...
* Until 330 PM CDT.
* At 252 PM CDT, a severe thunderstorm was located 8 miles southeast
of Hayfield, or 16 miles northeast of Austin, moving southeast at
50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* This severe thunderstorm will be near...
Grand Meadow around 305 PM CDT.
Spring Valley around 315 PM CDT.
Other locations impacted by this severe thunderstorm include
Forestville State Park, Oslo, Etna, Sargeant, York, County Roads 1
And 7 and Cherry Grove.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4393 9270 4351 9193 4350 9194 4350 9244
4380 9288
TIME...MOT...LOC 1952Z 309DEG 43KT 4381 9271
HAIL...<.75IN
WIND...60MPH
$$
JSB2 follow-up statements
379
WWUS53 KARX 301959
SVSARX
Severe Weather Statement
National Weather Service La Crosse WI
259 PM CDT Sun Jun 30 2019
MNC039-045-099-109-302030-
/O.CON.KARX.SV.W.0035.000000T0000Z-190630T2030Z/
Olmsted MN-Mower MN-Dodge MN-Fillmore MN-
259 PM CDT Sun Jun 30 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT
FOR SOUTHWESTERN OLMSTED...NORTHEASTERN MOWER...SOUTHEASTERN DODGE
AND SOUTHWESTERN FILLMORE COUNTIES...
At 259 PM CDT, a severe thunderstorm was located near Grand Meadow,
or 18 miles east of Austin, moving southeast at 50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
This severe storm will be near...
Spring Valley around 310 PM CDT.
Other locations impacted by this severe thunderstorm include
Forestville State Park, Oslo, Etna, Sargeant, York, County Roads 1
And 7 and Cherry Grove.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4393 9270 4351 9193 4350 9194 4350 9244
4380 9288
TIME...MOT...LOC 1959Z 309DEG 43KT 4375 9262
HAIL...<.75IN
WIND...60MPH
$$
JSB602
WWUS53 KARX 302012
SVSARX
Severe Weather Statement
National Weather Service La Crosse WI
312 PM CDT Sun Jun 30 2019
MNC039-109-302021-
/O.CAN.KARX.SV.W.0035.000000T0000Z-190630T2030Z/
Olmsted MN-Dodge MN-
312 PM CDT Sun Jun 30 2019
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN OLMSTED AND
SOUTHEASTERN DODGE COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 4384 9258 4383 9253 4351 9193 4350 9195
4350 9244 4373 9277
TIME...MOT...LOC 2011Z 309DEG 43KT 4366 9246
$$
MNC045-099-302030-
/O.CON.KARX.SV.W.0035.000000T0000Z-190630T2030Z/
Mower MN-Fillmore MN-
312 PM CDT Sun Jun 30 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT
FOR NORTHEASTERN MOWER AND SOUTHWESTERN FILLMORE COUNTIES...
At 311 PM CDT, a severe thunderstorm was located near Spring Valley,
or 18 miles west of Preston, moving southeast at 50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of
northeastern Mower and southwestern Fillmore Counties, including the
following locations... Forestville State Park, Etna, York, Cherry
Grove, Ostrander, Greenleafton and County Roads 4 And 8.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4384 9258 4383 9253 4351 9193 4350 9195
4350 9244 4373 9277
TIME...MOT...LOC 2011Z 309DEG 43KT 4366 9246
HAIL...<.75IN
WIND...60MPH
$$
JSBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 2:11 PM CDT, 41 minutes earlier.
Area forecast discussion, Jun 30, 2:11 PM CDT, 41 minutes before
Area Forecast Discussion
National Weather Service La Crosse WI
211 PM CDT Sun Jun 30 2019
.SHORT TERM...(This evening through Monday)
Issued at 210 PM CDT Sun Jun 30 2019
Convection has quickly reformed early this afternoon across
eastern Minnesota into northern Wisconsin ahead of yet another
short wave trough moving across the top of the upper level ridge.
The lower levels of the atmosphere have not recovered quickly in
the wake of the earlier morning convection, but MUCAPES are in
the 1000-1500 J/Kg range. The latest runs of the HRRR seem to have
a good handle on this activity and continue to move it southeast
along the edge of the MUCAPE gradient and it should clear the
eastern parts of the area by late this afternoon.
This activity should help to reinforce the synoptic front that
looks to extend from southwest Minnesota into southern Wisconsin.
This front is not expected to move much, if at all overnight, and
likely will be the focus for additional development overnight.
Several runs of the RAP have been showing a moderate band of
frontogenesis to exist along the front. As the low level jet gets
going and intersects the boundary, the RAP and HRRR all show a
band of convection oriented from central Minnesota into southern
Wisconsin, developing overnight. With precipitable water amounts
near 2 inches and warm cloud depths of 4 km or so, concerned that
this overnight activity will be heavy rain producers with the rain
falling over ground that is already saturated by the rains of the
last couple of days. A flash flood watch is looking more likely
for areas generally along and north of Interstate 90. This
activity should then begin to diminish/move off to the east after
sunrise with the diurnal decay of the low level jet.
Unfortunately, it does not look like the synoptic front is going
to move much and should still be near the vicinity for Monday
afternoon. By mid to late afternoon, the RAP is showing the
moisture transport axis redeveloping back into the front over
southern and central Minnesota with another round of convection
forming. Along with the continued heavy rain threat, this activity
could also have a damaging wind threat. ML CAPES may recover back
into the 2000-3000 J/Kg range with the potential of 40 to 50 knots
of shear in the 0-6 km layer.
.LONG TERM...(Monday night through Sunday)
Issued at 210 PM CDT Sun Jun 30 2019
No large scale pattern change looks to occur over the upcoming
week. A flat upper level ridge will remain over the central part
of the country with troughing over the western conus and over
central Canada. The two long wave troughs will push several short
wave troughs across the flat ridge and over the Upper Midwest. The
surface boundary will get pushed around some by convective
complexes, but in the big picture, it will remain over the region.
As the short wave troughs cross the region, they will interact
with the front and likely cause additional convective complexes to
form. This will necessitate the inclusion of rain chances everyday
into next weekend. Depending on where the convective complexes
form and how much rain is dropped, the concern for additional
flooding remains elevated.
&&
.AVIATION...(For the 18Z TAFS through 18Z Monday afternoon)
Issued at 1229 PM CDT Sun Jun 30 2019
Much uncertainty exists with how the convection is going to play
out during the next 24 hours. This is due to the CAMs not handling
the existing convection. For this afternoon, thinking the line of
storms near the Twin Cities will drop southward into the TAF
sites. It should reach KRST around 30.20z and KLSE around 30.21z.
These storms should last 2 to 3 hours. Main threat with these
storms will be heavy rain and gusty winds.
For tonight, not sure how this is going to play out. If the
storms, move more down the I-94 corridor this afternoon than there
would likely be redevelopment near the Mississippi River. If this
bows further west, than much of the redevelopment would be west
and south of the TAF sites.
&&
.ARX WATCHES/WARNINGS/ADVISORIES...
WI...Heat Advisory until 9 PM CDT this evening for WIZ061.
MN...Heat Advisory until 9 PM CDT this evening for MNZ079-086>088-
094>096.
IA...Heat Advisory until 9 PM CDT this evening for IAZ008>011-018-019-
029-030.
&&
SHORT TERM...04
LONG TERM...04
AVIATION...BoyneHazardous weather outlook, Jun 30, 11:29 AM CDT, 3 hours 23 minutes before
Hazardous Weather Outlook National Weather Service La Crosse WI 1129 AM CDT Sun Jun 30 2019 WIZ017-029-032>034-041>044-053>055-011100- Taylor-Clark-Buffalo-Trempealeau-Jackson-La Crosse-Monroe-Juneau- Adams-Vernon-Crawford-Richland- 1129 AM CDT Sun Jun 30 2019 This Hazardous Weather Outlook is for portions of central Wisconsin...north central Wisconsin...southwest Wisconsin and west central Wisconsin. .DAY ONE...This Afternoon and Tonight Afternoon heat index readings will range from 95 to 100 degrees. Thunderstorms are possible again later this afternoon and tonight. Some of the thunderstorms could become severe with a threat for damaging winds, heavy rain which may lead to flooding, and possibly some large hail. A Flash Flood Watch may be needed. .DAYS TWO THROUGH SEVEN...Monday through Saturday Additional thunderstorm chances will be found Monday through Saturday. An ongoing risk will be for heavy rainfall and flash flooding where repeat storms occur. It is too early to determine the risk for severe storms during this time. .SPOTTER INFORMATION STATEMENT... Spotter activation could be needed later today and this evening. In addition, rainfall reports are always appreciated. .EMERGENCY MANAGEMENT COORDINATION... No webinar is scheduled. IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ061-011100- Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette- Clayton-Wabasha-Dodge-Olmsted-Winona-Mower-Fillmore-Houston-Grant- 1129 AM CDT Sun Jun 30 2019 This Hazardous Weather Outlook is for portions of north central Iowa...northeast Iowa...southeast Minnesota and southwest Wisconsin. .DAY ONE...This Afternoon and Tonight A Heat Advisory is in effect through mid-evening. Afternoon heat index readings will range from 100 to 105 degrees. Thunderstorms are possible again later this afternoon and tonight. Some of the thunderstorms could become severe with a threat for damaging winds, heavy rain which may lead to flooding, and possibly some large hail. A Flash Flood Watch may be needed. .DAYS TWO THROUGH SEVEN...Monday through Saturday Additional thunderstorm chances will be found Monday through Saturday. An ongoing risk will be for heavy rainfall and flash flooding where repeat storms occur. It is too early to determine the risk for severe storms during this time. .SPOTTER INFORMATION STATEMENT... Spotter activation could be needed later today and this evening. In addition, rainfall reports are always appreciated. .EMERGENCY MANAGEMENT COORDINATION... No webinar is scheduled. 04
In the hours before
Special weather statement, Jun 30, 9:05 AM CDT, 5 hours 47 minutes before
Special Weather Statement
National Weather Service La Crosse WI
905 AM CDT Sun Jun 30 2019
MNZ079-086>088-WIZ032>034-041>044-301500-
Wabasha-Olmsted-Dodge-Winona-Buffalo-Juneau-Jackson-Trempealeau-La
Crosse-Adams-Monroe-
905 AM CDT Sun Jun 30 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT AREAS ALONG AND
NORTH OF INTERSTATE 90...
At 903 AM CDT, radar indicated strong thunderstorms were located
along a line extending from 9 miles northeast of Weston to near
Wisconsin Rapids to 6 miles southwest of Black River Falls to Kenyon.
Movement was southeast at 50 mph.
Wind gusts of 35 to 50 mph are possible with these storms. These
winds may be found 30 to 60 minutes ahead of the actual line of
storms.
These storms will be near...
Cataract around 915 AM CDT.
Dodge Center and Millston around 920 AM CDT.
Mantorville, Kasson and Fort Mc Coy around 925 AM CDT.
Byron around 930 AM CDT.
Tomah around 935 AM CDT.
Rochester around 940 AM CDT.
Stewartville around 945 AM CDT.
Mauston, Chatfield, New Lisbon and Elroy around 1000 AM CDT.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4372 9003 4374 9125 4385 9129 4383 9269
4385 9277 4420 9305 4419 9255 4430 9255
4429 9103 4442 9032 4425 9032 4425 8960
4381 8960
TIME...MOT...LOC 1403Z 307DEG 43KT 4498 8942 4445 8988 4423 9094 4425
9300
JSBSpecial weather statement, Jun 30, 9:39 AM CDT, 5 hours 13 minutes before
Special Weather Statement
National Weather Service La Crosse WI
939 AM CDT Sun Jun 30 2019
MNZ096-WIZ041>044-053-055-301545-
Houston-Juneau-Richland-Vernon-La Crosse-Adams-Monroe-
939 AM CDT Sun Jun 30 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN
HOUSTON...LA CROSSE...JUNEAU...VERNON...RICHLAND...ADAMS AND
MONROE COUNTIES...
At 938 AM CDT, radar indicated strong thunderstorms were located
along a line extending from 6 miles west of Plainfield to near Tomah
to French Island. Movement was southeast at 45 mph.
Wind gusts up to 50 mph are possible with these storms.
These storms will be near...
Elroy and Coon Valley around 1000 AM CDT.
Westby and Wonewoc around 1010 AM CDT.
Viroqua around 1015 AM CDT.
La Farge around 1025 AM CDT.
Richland Center around 1045 AM CDT.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4364 9031 4356 9031 4355 9019 4335 9019
4330 9062 4334 9067 4342 9067 4343 9079
4385 9138 4385 9128 4389 9132 4397 9059
4425 8971 4425 8960 4364 8960
TIME...MOT...LOC 1438Z 310DEG 40KT 4423 8960 4393 9053 4385 9127
JSBSpecial weather statement, Jun 30, 9:55 AM CDT, 4 hours 57 minutes before
Special Weather Statement
National Weather Service La Crosse WI
955 AM CDT Sun Jun 30 2019
IAZ008>011-018-019-MNZ094>096-301545-
Floyd-Winneshiek-Chickasaw-Howard-Allamakee-Mitchell-Fillmore-Mower-
Houston-
955 AM CDT Sun Jun 30 2019
...STRONG WINDS WILL AFFECT SOUTHEAST MINNESOTA AND NORTHEAST IOWA...
At 950 AM CDT, radar indicated a thunderstorm outflow boundary
extending from near Austin to near Stoddard. Movement was south at
45 mph.
Winds in excess of 40 mph are possible with this boundary.
These winds will be near...
Lyle around 1000 AM CDT.
New Albin around 1005 AM CDT.
Lansing and St. Ansgar around 1015 AM CDT.
Harpers Ferry around 1030 AM CDT.
Rudd around 1035 AM CDT.
Rockford around 1045 AM CDT.
LAT...LON 4371 9305 4374 9125 4361 9127 4358 9123
4337 9122 4332 9112 4320 9111 4313 9118
4308 9118 4308 9208 4291 9208 4291 9302
TIME...MOT...LOC 1450Z 002DEG 38KT 4362 9303 4364 9125
JSBSpecial weather statement, Jun 30, 10:09 AM CDT, 4 hours 43 minutes before
Special Weather Statement
National Weather Service La Crosse WI
1009 AM CDT Sun Jun 30 2019
WIZ041>044-053>055-301600-
Juneau-Richland-Vernon-La Crosse-Adams-Crawford-Monroe-
1009 AM CDT Sun Jun 30 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN LA
CROSSE...SOUTHERN JUNEAU...VERNON...RICHLAND...CRAWFORD...ADAMS AND
SOUTHERN MONROE COUNTIES...
At 1007 AM CDT, radar indicated strong thunderstorms were located
along a line extending from near Wautoma to near Elroy to near
Stoddard. Movement was southeast at 45 mph.
Wind gusts up to 55 mph are possible with these storms. The
strongest winds will be found in Adams County where there a few
trees may be blown down.
These storms will be near...
Wonewoc around 1010 AM CDT.
Viroqua around 1025 AM CDT.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
Persons in campgrounds should consider seeking sturdy shelter until
these storms pass.
LAT...LON 4364 9031 4355 9031 4355 9019 4323 9019
4320 9041 4321 9055 4316 9070 4311 9103
4378 9125 4387 9044 4414 8960 4364 8960
TIME...MOT...LOC 1507Z 310DEG 40KT 4402 8927 4372 9019 4363 9116
JSBSpecial weather statement, Jun 30, 10:22 AM CDT, 4 hours 30 minutes before
Special Weather Statement...corrected
National Weather Service La Crosse WI
1022 AM CDT Sun Jun 30 2019
WIZ041>044-053>055-301600-
Juneau-Richland-Vernon-La Crosse-Adams-Crawford-Monroe-
1022 AM CDT Sun Jun 30 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN LA
CROSSE...SOUTHERN JUNEAU...VERNON...RICHLAND...CRAWFORD...ADAMS AND
SOUTHERN MONROE COUNTIES...
At 1007 AM CDT, radar indicated strong thunderstorms were located
along a line extending from near Wautoma to near Elroy to near
Stoddard. Movement was southeast at 45 mph.
Wind gusts up to 55 mph are possible with these storms. The
strongest winds will be found in Adams County where a few trees may
be blown down.
These storms will be near...
Wonewoc around 1010 AM CDT.
Viroqua around 1025 AM CDT.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
Persons in campgrounds should consider seeking sturdy shelter until
these storms pass.
LAT...LON 4364 9031 4355 9031 4355 9019 4323 9019
4320 9041 4321 9055 4316 9070 4311 9103
4378 9125 4387 9044 4414 8960 4364 8960
TIME...MOT...LOC 1507Z 310DEG 40KT 4402 8927 4372 9019 4363 9116
JSBSpecial weather statement, Jun 30, 2:26 PM CDT, 26 minutes before
Special Weather Statement
National Weather Service La Crosse WI
226 PM CDT Sun Jun 30 2019
MNZ079-086>088-WIZ029-032>034-302000-
Wabasha-Olmsted-Dodge-Winona-Buffalo-Jackson-Trempealeau-Clark-
226 PM CDT Sun Jun 30 2019
...A STRONG THUNDERSTORM WILL AFFECT WINONA...OLMSTED...
WABASHA...DODGE...BUFFALO...SOUTHERN CLARK...JACKSON AND TREMPEALEAU
COUNTIES...
Through 330 PM, scattered strong thunderstorms will be found north
of Interstate 90. These storms will produce very heavy rain, wind
gusts to 30 mph, and small hail.
Locations impacted include...
Rochester, Winona, Black River Falls, Arcadia, Mondovi, Dodge Center,
Wabasha, Neillsville, Whitehall, Mantorville, Alma, Buffalo, Kasson,
Byron, Goodview, Plainview, Eyota, Osseo, Blair and Hayfield.
Torrential rainfall may cause localized flooding. Do not drive your
vehicle through flooded roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4420 9305 4419 9255 4437 9255 4437 9243
4445 9243 4445 9224 4441 9208 4456 9204
4460 9092 4464 9092 4468 9032 4434 9032
4385 9292 4385 9305
TIME...MOT...LOC 1922Z 325DEG 29KT 4397 9294
JSBThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 4:20 AM CDT | Heat Advisory | ARX | Dodge, Fillmore, Houston, Mower, Olmsted, Wabasha and 1 more | 13 hr |
| Jun 30, 8:35 AM CDT | Special Weather Statement | ARX | Dodge, Olmsted, Wabasha, Winona | 55 min |
| Jun 30, 9:05 AM CDT | Special Weather Statement | ARX | Dodge, Olmsted, Wabasha, Winona | 55 min |
| Jun 30, 9:55 AM CDT | Special Weather Statement | ARX | Fillmore, Houston, Mower | 50 min |
| Jun 30, 2:26 PM CDT | Special Weather Statement | ARX | Dodge, Olmsted, Wabasha | 34 min |
| Jun 30, 3:07 PM CDT | Severe Thunderstorm Warning | ARX | Mower | 38 min |
| Jun 30, 3:25 PM CDT | Severe Thunderstorm Warning | ARX | Fillmore | 65 min |
| Jun 30, 3:36 PM CDT | Special Weather Statement | ARX | Houston | 69 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.